# SDR AALA2019121100908

- Difficulty date: December 9, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 18,691 hours, 5,194 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR EMERGENCY OPERATIONS CYLINDER PRESSURE LOW. MAINTENANCE SERVIVCED DOOR CYLINDER TO PROPER PRESSURE PER AMM 52-10-00.
